In this paper we consider a complete connected noncompact Riemannian manifold M with Ricci curvature bounded from below, positive injectivity radius and spectral gap b. We introduce a sequence X^1(M),X^2(M), . . . of new Hardy spaces onM, the sequence Y^1(M), Y^2(M), . . . of their dual spaces, and show that these spaces may be used to obtain endpoint estimates for purely imaginary powers of the Laplace–Beltrami operator and for more general spectral multipliers associated to the Laplace–Beltrami operator L on M. Under an additional geometric condition, we prove also an endpoint result for the first-order Riesz transform ∇L^{−1/2}. In this case, the kernels of the operators L^iu and ∇L^{−1/2} are singular both on the diagonal and at infinity. In particular, these results apply to Riemannian symmetric spaces of the noncompact type.

Hardy type spaces on certain noncompact manifolds and applications / Mauceri, G.; Meda, S.; Vallarino, Maria. - In: JOURNAL OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6107. - STAMPA. - 84:1(2011), pp. 243-268. [10.1112/jlms/jdq103]

Hardy type spaces on certain noncompact manifolds and applications

VALLARINO, MARIA
2011

Abstract

In this paper we consider a complete connected noncompact Riemannian manifold M with Ricci curvature bounded from below, positive injectivity radius and spectral gap b. We introduce a sequence X^1(M),X^2(M), . . . of new Hardy spaces onM, the sequence Y^1(M), Y^2(M), . . . of their dual spaces, and show that these spaces may be used to obtain endpoint estimates for purely imaginary powers of the Laplace–Beltrami operator and for more general spectral multipliers associated to the Laplace–Beltrami operator L on M. Under an additional geometric condition, we prove also an endpoint result for the first-order Riesz transform ∇L^{−1/2}. In this case, the kernels of the operators L^iu and ∇L^{−1/2} are singular both on the diagonal and at infinity. In particular, these results apply to Riemannian symmetric spaces of the noncompact type.
File in questo prodotto:
File Dimensione Formato  
maucerimedavallarino-JLondonMathSoc-2011.pdf

non disponibili

Descrizione: articolo principale
Tipologia: 2. Post-print / Author's Accepted Manuscript
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 346.91 kB
Formato Adobe PDF
346.91 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2468186
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo